MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - DULEX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - DULEX; SURGICAL MESH
Catalog Number 0110151
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 05/22/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the bard dulex mesh (device 1).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2010- patient was diagnosed with incisional hernia, thereby underwent laparoscopic repair with implant of bard dulex mesh (device 1).Per op notes, ¿the hernia sac was identified in the abdominal region and was dissected.A bard dulex mesh (device 1) was placed and sutured¿.On (b)(6) 2012- patient was diagnosed with incisional hernia, thereby underwent laparoscopic repair with implant of ventralight st mesh (device 2).Per op notes, ¿the hernia sac was identified in the right lower quadrant which was above the previously placed mesh (device 1).A ventralight st mesh (device 2) was cut and placed in the defect region and sutured¿.On (b)(6) 2013- patient was diagnosed with recurrent incisional hernia, thereby underwent laparoscopic repair with explant of bard dulex mesh (device 1), ventralight st mesh (device 2), implant of ventralight st mesh (device 3).Per op notes, ¿the recurrent hernia sac was identified in the abdominal region and was reduced.A ventralight st mesh (device 3) was placed and sutured¿.

Brand Name
MESH - DULEX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman 59715
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24380814
Report Number1213643-2026-00177
Device Sequence Number18764498
Product Code FTL
UDI-Device Identifier00801741011795
UDI-Public(01)00801741011795(17)150428(10)BRUD0096
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003917
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Catalogue Number0110151
Device Lot NumberBRUD0096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale